An asymptotic result for Brownian polymers
We consider a model of the shape of a growing polymer introduced by Durrett and Rogers (Probab. Theory Related Fields 92 (1992) 337-349). We prove their conjecture about the asymptotic behavior of the underlying continuous process X-t (corresponding to the location of the end of the polymer at time t) for a particular type of repelling interaction function without compact support.
Keywords: self-interacting diffusions ; repulsive interaction ; superdiffusive process ; almost sure law of large numbers ; Reinforced Random-Walk ; Self-Interacting Diffusions ; Attracting Diffusions ; Phase-Transition ; Limit-Theorems ; Markov-Chains ; Edge ; Convergence ; Recurrence ; Behavior
Record created on 2010-11-30, modified on 2016-08-09